MAUDE Adverse Event Report: NOVA BIOMEDICAL CORP. STAT PROFILE® PRIME CCS ANALYZER SYSTEM; BLOOD GASES (PCO2, PO2) AND BLOOD PH TEST SYSTEM

NOVA BIOMEDICAL CORP. STAT PROFILE® PRIME CCS ANALYZER SYSTEM; BLOOD GASES (PCO2, PO2) AND BLOOD PH TEST SYSTEM
Model Number PRIME CCS COMP
Medical Device Problem Codes Incorrect Measurement (1383); High Test Results (2457); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
Nova biomedical (nova) was made aware of a potential issue regarding pco2 results during the treatment of a patient on a statprofile prime ccs comp analyzer with serial number (b)(4).The user did not believe the results produced were accurate and questioned the results before providing any treatment.The same sample was run across another statprofile prime plus ccs comp analyzer which confirmed the initial results were incorrect.No patient harm or adverse treatment due to the inaccurate results was reported.
 
Additional Manufacturer Narrative
There is currently a pending investigation.Nova is requesting additional information, and further details will be provided in a supplemental report.
 
Additional Manufacturer Narrative
A review of the customer database was performed.The qc was in range for pco2.No abnormalities were found in the database.Retain testing from the same sensor cartridge (lot: 22005025) was performed.The retained sensor cartridge lot met the acceptance criteria for pco2 performance.The customer complaint could not be reproduced.Nova biomedical will continue to monitor for recurrence as part of our post market surveillance program.

Brand Name
STAT PROFILE® PRIME CCS ANALYZER SYSTEM
Common Device Name
BLOOD GASES (PCO2, PO2) AND BLOOD PH TEST SYSTEM
Manufacturer (Section D)
NOVA BIOMEDICAL CORP.
200 prospect st
waltham MA 02454 1941
Manufacturer (Section G)
NOVA BIOMEDICAL CORP.
200 prospect st
waltham MA 02454 1941
Manufacturer Contact
samantha cox
200 prospect st
waltham, MA 02454-1941
7816473700
MDR Report Key14014864
Report Number1219029-2022-00018
Device Sequence Number17300475
Product Code CHL
UDI-Device Identifier00385480528573
UDI-Public00385480528573
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141907
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRIME CCS COMP
Device Catalogue Number52857
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2022
Supplement Date Received by Manufacturer03/04/2022
Initial Report FDA Received Date04/05/2022
Supplement Report FDA Received Date09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown